\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Discount-sensitive equilibria in zero-sum stochastic differential games

Abstract / Introduction Related Papers Cited by
  • We consider infinite-horizon zero-sum stochastic differential games with average payoff criteria, discount -sensitive criteria and, infinite-horizon undiscounted reward criteria which are sensitive to the growth rate of finite-horizon payoffs. These criteria include, average reward optimality, strong 0-discount optimality, strong -1-discount optimality, 0-discount optimality, bias optimality, F-strong average optimality and overtaking optimality. The main objective is to give conditions under which these criteria are interrelated.
    Mathematics Subject Classification: Primary: 91A10, 91A15, 91A25.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Arapostathis and V. Borkar, Uniform recurrence properties of controlled diffusions and applications to optimal control, SIAM J. Control Optim., 48 (2010), 4181-4223.doi: 10.1137/090762464.

    [2]

    A. Arapostathis, M. Ghosh and V. Borkar, Ergodic Control of Diffusion Processes, Vol. 143, Encyclopedia of Mathematics and its Applications, Cambridge University Press, 2012.

    [3]

    A. Arapostathis, V. Borkar and K. Surech, Relative value iteration for stochastic differential games, arXiv:1210.8188v2, Advances in Dynamic Games, 13 (2013), 3-27.doi: 10.1007/978-3-319-02690-9_1.

    [4]

    M. Bardi, Explicit solutions of some linear-quadratic mean field games. Networks and heterogeneous media, American Institute of Mathematical Sciences, 7 (2012), 243-261.doi: 10.3934/nhm.2012.7.243.

    [5]

    V. Borkar and M. Ghosh, Stochastic differential games: Occupation measure based approach, J. Optim. Theory Appl., 73 (1992), 359-385. Correction: 88 (1996), 251-252.doi: 10.1007/BF00940187.

    [6]

    R. Cavazos-Cadena and J. B. Lasserre, Strong 1-optimal stationary policies in denumerable Markov decision processes, Syst. Control Lett., 11 (1988), 65-71.doi: 10.1016/0167-6911(88)90113-2.

    [7]

    B. Escobedo-Trujillo, D. López-Barrientos and O. Hernández-Lerma, Bias and overtaking equilibria for zero-sum stochastic differential games, J. Optim. Theory Appl., 153 (2012), 662-687.doi: 10.1007/s10957-011-9974-4.

    [8]

    B. Escobedo-Trujillo and J. López-Barrientos, Nonzero-sum stochastic differential games with additive structure and average payoffs, Journal of Dynamics and Games, 1 (2014), 555-578.doi: 10.3934/jdg.2014.1.555.

    [9]

    K. Fan, Fixed-point and minimax theorems in locally convex linear spaces, Proc. N.A.S.U.S.A., 38 (1952), 121-126.doi: 10.1073/pnas.38.2.121.

    [10]

    A. Friedman, Stochastic Differential Equations and Applications, Vol. 1, Academic Press, New York, 1975.

    [11]

    J. Flynn, On optimality criteria for dynamic programs with long finite horizons, J. Math. Anal. Appl., 76 (1980), 202-208.doi: 10.1016/0022-247X(80)90072-4.

    [12]

    M. Ghosh, A. Arapostathis and S. Marcus, Ergodic control of switching diffusions, SIAM J. Control Optim., 35 (1997), 1952-1988.doi: 10.1137/S0363012996299302.

    [13]

    O. Hernández-Lerma and O. Vega-Amaya, Infinite-horizon Markov control processes with undiscounted cost criteria: from average to overtaking optimality, Appl. Math. (Warsaw), 25 (1998), 153-178.

    [14]

    O. Hernández-Lerma and J. Lasserre, Further Topics on Discrete-Time Markov Control Processes, Springer, New York, 1999.doi: 10.1007/978-1-4612-0561-6.

    [15]

    N. Hilgert and O. Hernández-Lerma, Bias optimality versus strong 0-discount optimality in Markov control processes with unbounded costs, Acta Applicandae Mathematicae, 77 (2003), 215-235.doi: 10.1023/A:1024996308133.

    [16]

    H. Jasso-Fuentes and O. Hernández-Lerma, Characterizations of overtaking optimality for controlled diffusion processes, Appl. Math. Optim., 57 (2008), 349-369.doi: 10.1007/s00245-007-9025-6.

    [17]

    H. Jasso-Fuentes and O. Hernández-Lerma, Ergodic control, bias, and sensitive discount optimality for Markov diffusion processes, Stochatic Analysis and Applications, 27 (2009), 363-385.doi: 10.1080/07362990802679034.

    [18]

    H. Jasso-Fuentes, J. López-Barrientos and B. Escobedo-Trujilo, Infinite horizon nonzero-sum stochastic differential games with additive structure, IMA J. Math. Control Inform. doi: 10.1093/imamci/dnv045, (2015).

    [19]

    S. Meyn and R. Tweedie, Stability of Markovian processes. III. Foster-Lyapunov criteria for continuous-time precesses, Adv. Appl. Prob., 25 (1993), 518-548.doi: 10.2307/1427522.

    [20]

    H. Morimoto and M. Ohashi, On linear stochastic differential games with average cost criterions, J. Optim. Theory Appl., 64 (1990), 127-140.doi: 10.1007/BF00940027.

    [21]

    A. Nowak, Sensitive equilibria for ergodic stochastic games with countable state spaces, Math. Meth. Oper. Res., 50 (1999), 65-76.

    [22]

    A. Nowak, Optimal strategies in a class of zero-sum ergodic stochastic games, Math. Meth. Oper. Res., 50 (1999), 399-419.doi: 10.1007/s001860050078.

    [23]

    A. Nowak, Remark on sensitive equilibria in stochastic games with additive reward and transition structure, Math. Meth. Oper. Res., 64 (2006), 481-494.doi: 10.1007/s00186-006-0090-4.

    [24]

    T. Prieto-Rumeau and O. Hernández-Lerma, Bias and overtaking equilibria for zero-sum continuous-time Markov games, Math. Meth. Oper. Res., 61 (2005), 437-454.doi: 10.1007/s001860400392.

    [25]

    T. Prieto-Rumeau and O. Hernández-Lerma, The Laurent series, sensitive discount and Blackwell optimality for continuous-time controlled Markov chains, Math. Meth. Oper. Res., 61 (2005), 123-145.doi: 10.1007/s001860400393.

    [26]

    M. Puterman, Sensitive discount optimality in controlled one-dimensional diffusions, Annals of Probability, 2 (1974), 408-419.doi: 10.1214/aop/1176996656.

    [27]

    W. Qingda and C. Xian, Strong average optimality criterion for continuos-time Markov decision processes, Kybernetika, 50 (2014), 950-977.

    [28]

    M. Sion, On general minimax theorems, Pacific J. Math., 8 (1958), 171-176.doi: 10.2140/pjm.1958.8.171.

    [29]

    W. Schmitendorf, Differential games without pure strategy saddle-point solutions, J. Optim. Theory Appl., 18 (1976), 81-92.doi: 10.1007/BF00933796.

    [30]

    Q. Zhu and X. Guo, Another set of conditions for strong $n$ ($n=-1,0$) discount optimality in Markov decision processes, Stochastic Analysis and Applications, 23 (2005), 953-974.doi: 10.1080/07362990500184865.

    [31]

    Q. Zhu, Bias optimality and strong $n$ ($n=-1,0$) discount optimality for Markov decision processes, J. Math. Anal. Appl., 334 (2007), 576-592.doi: 10.1016/j.jmaa.2007.01.002.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(174) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return